Volume 10, Number 4
Previous Issue Next Issue

Zi- qiang Yang Y. Yuan

J. Comp. Math., 10 (1992), pp. 291-295.

Preview Full PDF 253 2676 Abstract

Jian- xin Deng

J. Comp. Math., 10 (1992), pp. 296-300.

Preview Full PDF 258 2658 Abstract

Yi Li

J. Comp. Math., 10 (1992), pp. 301-304.

Preview Full PDF 286 2698 Abstract

Goong Chen & Quan Zheng

J. Comp. Math., 10 (1992), pp. 305-320.

Preview Full PDF 277 2597 Abstract

Goong Chen, Wendell H. Miies, Wan-Hua Shaw & Quan Zheng

J. Comp. Math., 10 (1992), pp. 321-338.

Preview Full PDF 265 2589 Abstract

Guan- rong Chen

J. Comp. Math., 10 (1992), pp. 339-347.

Preview Full PDF 276 2637 Abstract

Hermann Brunner

J. Comp. Math., 10 (1992), pp. 348-357.

Preview Full PDF 266 2654 Abstract

A. K. Yeyios

J. Comp. Math., 10 (1992), pp. 358-365.

Preview Full PDF 256 2723 Abstract

Zhang- xi Chen

J. Comp. Math., 10 (1992), pp. 366-375.

Preview Full PDF 257 2645 Abstract

Jian- feng Feng, Gong- yan Lei Min- ping Qian

J. Comp. Math., 10 (1992), pp. 376-387.

Preview Full PDF 256 2599 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
  • BibTex
  • RIS
  • TXT
Copy to clipboard
The citation has been copied to your clipboard